# SDR CALA2010062500302

- Difficulty date: June 25, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737824
- Aircraft serial: 33451
- Aircraft time: 20,928 hours, 6,977 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000012
- Condition: Overheated
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: H

## Discrepancy

FWD GALLEY OVEN NR 204 GOT VERY HOT WITH SMOKE, TURNED OFF GALLEY POWER AND PULLED CB'S.  OVEN REMAINED HOT (SMOKE SUBSIDED).  INSPECTED GALLEY FOR OVERHEAT DAMAGE.  BOTH FORWARD GALLEY OVENS VERIFIED C/B'S PULLED AND COLLARED.  OVENS DEACTIVATED.  OVEN P/N 2 DEACTIVATED PLACED ON MEL.  OVEN REMOVED INSPECTED FOR HEAT DAMAGE 29-2532-9-0001, NONE FOUND.  CONTROLLER P/N 29-2530-3-0023.  EWR / MX REMOVED AND REPLACED BOTH FWD GALLEY OVEN AND CONTROLLERS.
